On the relaxation time of open queueing networks

J.P.C. Blanc

Research output: Chapter in Book/Report/Conference proceedingChapterProfessional

Original languageEnglish
Title of host publicationQueueing theory and its applications
EditorsJ. Boxma, R. Syski
Place of PublicationAmsterdam
PublisherNorth-Holland Publishing Company
Pages235-259
Number of pages25
ISBN (Print)0444704973
Publication statusPublished - 1988
Externally publishedYes

Publication series

NameCWI monographs
Number7

Cite this

Blanc, J. P. C. (1988). On the relaxation time of open queueing networks. In J. Boxma, & R. Syski (Eds.), Queueing theory and its applications (pp. 235-259). (CWI monographs; No. 7). North-Holland Publishing Company.